Dimensions of sums with self-similar sets
Colloquium Mathematicum, Tome 147 (2017) no. 1, pp. 43-54
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
For some self-similar sets $K\subset {\mathbb {R}}^d$ we obtain certain lower bounds for the lower Minkowski dimension of $K+E$ in terms of the lower Minkowski dimension of $E$.
Keywords:
self similar sets subset mathbb obtain certain lower bounds lower minkowski dimension terms lower minkowski dimension
Affiliations des auteurs :
Daniel Oberlin 1 ; Richard Oberlin 1
@article{10_4064_cm6683_6_2016,
author = {Daniel Oberlin and Richard Oberlin},
title = {Dimensions of sums with self-similar sets},
journal = {Colloquium Mathematicum},
pages = {43--54},
year = {2017},
volume = {147},
number = {1},
doi = {10.4064/cm6683-6-2016},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm6683-6-2016/}
}
Daniel Oberlin; Richard Oberlin. Dimensions of sums with self-similar sets. Colloquium Mathematicum, Tome 147 (2017) no. 1, pp. 43-54. doi: 10.4064/cm6683-6-2016
Cité par Sources :